08-13-2003, 11:24 PM #1
unstable blood levels and high BP
What exactly can happen if your blood levels become unstable during a cycle? For example, if you don't shoot sust EOD your blood levels become unstable, well what does that mean will happen?
Anyway i'm on my 4th wk of my cycle just 250mgs a wk of sust, but i feel much different this week than i have previous ones, more mood swings, more heartburn which is odd cause i hardly ever get that. Overall my body feels much different than it had the past 3 wks. Could all be in my head, but i don't want to chance anything this being my 1st cycle i don't know how react to test, so every little thing gets to me more cause i wonder if its normal or if its cause of the gear.
08-13-2003, 11:46 PM #2
You feel different because it is just starting to kick in. To answer your original question the more unstable your hormone levels generally the worst your sides such as acne, sexual dysfunction, mood swings, gyno, and blood pressure problems. This varies with everyone and is impossible to predict in any individual.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)